PolyU IR
 

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/662

Title: A note on the single machine serial batching scheduling problem to minimize maximum lateness with identical processing times
Authors: Yuan, J. J.
Yang, A. F.
Cheng, T. C. Edwin
Subjects: Scheduling
Precedence constraints
Batches
Issue Date: 16-Oct-2004
Publisher: Elsevier B.V.
Citation: European journal of operational research, 16 Oct. 2004, v. 158, no. 2, p. 525-528.
Abstract: We consider the single machine, serial batching scheduling problem 1|prec;p[sub j]=p;s-batch;r[sub j]|L[sub max]. The complexity of this problem is reported as open in the literature. By reducing this problem to the version without precedence constraints, we show that the problem is polynomially solvable.
Description: DOI: 10.1016/S0377-2217(03)00361-8
Rights: European Journal of Operational Research © 2003 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/662
ISSN: 03772217
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
s-batch--release--lateness-v3.pdfPre-published version119.21 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback